MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDLC3; LOW DENSITY LIPOPROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS LDLC3; LOW DENSITY LIPOPROTEIN TEST SYSTEM
Catalog Number 07005768190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is (b)(6).The serial numbers of the other facilities' cobas 8000 c702 modules were not provided.The customer has non-roche reagents/non-roche supported partner channels installed at the module.The investigation noted that the last calibration was performed on (b)(6) 2024, followed by daily blank calibrations.Product labeling states "calibration frequency 2-point calibration: - after reagent lot change.- as required following quality control procedures.The investigation reviewed the qc and the results were acceptable.The investigation reviewed the customer's handling of patient samples.The patient sample was collected in a gel blood collection tube, was inverted once, and was centrifuged for 5 minutes at 3500 rpm.The alarm trace contained multiple "sample short" and "abnormal aspiration" alarms.A general reagent problem was ruled out because the calibration and qc are acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ldl-cholesterol gen.3 (ldlc3) results from one patient sample tested on an unspecified number of cobas 8000 c702 modules.The initial result from the module was 1.92 mmol/l.The repeat result from a non-roche reagent and platform was 9.32 mmol/l.The reporter stated that the patient's ldlc3 was retested in c702 modules in other facilities and the results were consistent.The initial result was not reported outside the laboratory as it did not meet the clinical diagnosis and they are considering lipoprotein x (lp-x) interference.
 
Additional Manufacturer Narrative
The investigation noted that the number of inversions and the centrifugation time of the patient sample were insufficient.A general reagent problem was excluded because calibration and qc are acceptable.The investigation determined the event was consistent with multiple user handling errors.The investigation did not identify a product problem.

Brand Name
LDLC3
Common Device Name
LOW DENSITY LIPOPROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21114657
Report Number1823260-2025-00067
Device Sequence Number7679461
Product Code LBR
UDI-Device Identifier04015630934591
UDI-Public04015630934591
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07005768190
Device Lot Number813359
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer02/02/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown